MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.A defect was found internally and not reported by a customer.When the pregnancy and or implant status flags have been set to "no" the expiration dates are not considered.Therefore the patient could be pregnant and/or could have an implantable device and treatment will not be prevented as it should be.This issue will be resolved in a future release.
 
Event or Problem Description
During elekta internal investigations it was found that pregnancy and implant status do not have any rate range checking.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
MDR Report Key8455035
Report Number2950347-2019-00003
Device Sequence Number16250562
Product Code IYE
UDI-Device Identifier00858164002220
UDI-Public00858164002220
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2019
Initial Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1